Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
THX

Accutane Help

So I've been on accutane for a month and a half now, the good news is my acne is all gone! The bad news is, my skin still looks like crap...

My skin is red, raw and sooo blotchy. Is there something I can put on, while taking accutane, to speed up the healing process.. or anything that would help my skin out?

Thanks!

Share this post


Link to post
Share on other sites

well as you probably know, tane make the skin very delicate and makes healing of any sort take a long long time. I've never heard of a product that can help this - its a genetic ting as far as i can see, tane changes your dna so i'm told.

moisturisers (non oily) are probably your only help, seeing as you're on tane and its effective you shouldnt need to worry about it clogging pores.

Other than that i could only suggest using cover up of some sort, I find clinique concealer very good, but expensive. Sorry I cant offer anything better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×